# SDR WX0A071796

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING IS NO LONGER ILLUMINATED UPON TAKEOFF.   AFTER DIMING THE CABIN LIGHTS WE NOTICED THAT THE ESCAPE LIGHTING WAS NOT ILLUMINATED.  TURNED ON ALL CABIN LIGHTING & OPENED WINDOW SHADES & ALLOWED PHOTO ILLUMINATION FLOOR ESCAPE PATH LIGHT STRIPS TO CHARGE.  PHOTO ILLUMINATION LIGHTING BECAME BRIGHTER, CMM 33-51-06 NO OPERATIONS CHECK REQUIRED, ACFT OK FOR SERVICE.
